# SDR IXXA05SMN186S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Improper
- Location: Fs 173.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD LOWER FUSELAGE BELLY, STA FS 173.000 L-35.5R. UPGRADE EXTERNAL REPAIR DOUBLER TO INCORPORATE A MINIMUM OF 3 ROWS OF RIVETS.  PERFORMED MAJOR REPAIR, REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21.  REMOVED DAMAGED SECTION IAW DWG NR ED-4059.  NDT INSPECTED REWORKED AREA IAW NDT SPM.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063) INTERNAL FINGER DOUBLER (AL7075T6 0.032) IAW DWG NR ED-4059, SRM 51-1-4 PG 1 (FORMING).  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED REPAIR PARTS IAW SRM.
